MathSciNet Relay Station
MathSciNet bibliographic data
MR2287120 (2008a:11012) 11B34 (11B83 11P70)
Yu, Gang An upper bound for $B\sb 2[g]$ sets. J. Number Theory 122 (2007), no. 1, 211–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement